# SDR DALA1249419201

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 47,620 hours, 26,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 5936667517
- Condition: Corroded
- Location: Bs 1360 L27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV, FOUND CORROSION ON LONGERON 27R AT BS 1360.  CORROSION WITHIN LIMITS BUT LONGERON SPLICE OUT OF LIMITS AND REPAIRED IAW ERA 507294-14.
